Nonlinear Differential Equations and Applications NoDEA

, Volume 17, Issue 2, pp 181–194

Regularity criteria for the 3D magneto-micropolar fluid equations in the Morrey–Campanato space

Article

DOI: 10.1007/s00030-009-0047-4

Cite this article as:
Gala, S. Nonlinear Differ. Equ. Appl. (2010) 17: 181. doi:10.1007/s00030-009-0047-4

Abstract

In this paper, some improved regularity criteria for the 3D magneto-micropolar fluid equations are established in Morrey–Campanato spaces. It is proved that if the velocity field satisfies
$$\quad u\in L^{\frac{2}{1-r}}\left(0,T;\overset{.}{\mathcal{M}}_{p,\frac{3}{r}}( \mathbb{R}^{3})\right)\quad\text{with} \;r\in \left( 0,1\right)\;\text{or}\;u\in C\left(0,T;\overset{.}{\mathcal{M}}_{p,\frac{3}{r}}(\mathbb{R} ^{3})\right)$$
or the gradient field of velocity satisfies
$$\nabla u\in L^{\frac{2}{2-r}}\left(0,T;\overset{.}{\mathcal{M}}_{p,\frac{3}{ r}}(\mathbb{R}^{3})\right)\text{ \ with \ }r\in \left( 0,2\right),$$
then the solution remains smooth on [ 0, T] . By the embedding \({ L^{\frac{3}{r}} \subset \overset{.}{\mathcal{M}}_{p,\frac{3}{r}}}\) , we see that our result is an improvement of (Yuan in Acta Mathematica Scientia, to appear).

Mathematics Subject Classification (2000)

35Q3576W0535B65

Keywords

Magneto micropolar fluid equationsRegularity criterionMorrey–Campanato spaces
Download to read the full article text

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MostaganemMostaganemAlgeria